December  2011, 31(4): 1469-1477. doi: 10.3934/dcds.2011.31.1469

Hyers--Ulam--Rassias stability of derivations in proper Jordan $CQ^{*}$-algebras

1. 

Faculty of Mathematical Sciences, University of Tabriz, Tabriz, Iran, Iran

Received  October 2009 Revised  February 2010 Published  September 2011

In this paper, we investigate derivation in proper Jordan $CQ^{*}$-algebras associated with the following Pexiderized Jensen type functional equation \[kf(\frac{x+y}{k}) = f_{0}(x)+ f_{1} (y).\] This is applied to investigate derivations and their Hyers--Ulam--Rassias stability in proper Jordan $CQ^{*}$-algebras.
Citation: Golamreza Zamani Eskandani, Hamid Vaezi. Hyers--Ulam--Rassias stability of derivations in proper Jordan $CQ^{*}$-algebras. Discrete & Continuous Dynamical Systems - A, 2011, 31 (4) : 1469-1477. doi: 10.3934/dcds.2011.31.1469
References:
[1]

J.-P. Antoine, A. Inoue and C. Trapani, "Partial *-Algebras and Their Operator Realizations,", Mathematics and its Applications, 553 (2002).

[2]

T. Aoki, On the stability of the linear transformation in Banach spaces,, J. Math. Soc. Japan, 2 (1950), 64.

[3]

F. Bagarello, A. Inoue and C. Trapani, Some classes of topological quasi *-algebras,, Proc. Amer. Math. Soc., 129 (2001), 2973. doi: 10.1090/S0002-9939-01-06019-1.

[4]

F. Bagarello and G. Morchio, Dynamics of mean-field spin models from basic results in abstract differential equations,, J. Stat. Phys., 66 (1992), 849. doi: 10.1007/BF01055705.

[5]

F. Bagarello and C. Trapani, States and representations of $CQ$*-algebras,, Ann. Inst. H. Poincaré Phys. Théor., 61 (1994), 103.

[6]

F. Bagarello and C. Trapani, $CQ$*-algebras: Structure properties,, Publ. Res. Inst. Math. Sci., 32 (1996), 85. doi: 10.2977/prims/1195163181.

[7]

F. Bagarello and C. Trapani, Morphisms of certain Banach $C$*-modules,, Publ. Res. Inst. Math. Sci., 36 (2000), 681. doi: 10.2977/prims/1195139642.

[8]

S. Czerwik, "Stability of Functional Equations of Ulam-Hyers-Rassias Type,", Hadronic Press, ().

[9]

S. Czerwik, "Functional Equations and Inequalities in Several Variables,", World Scientific Publishing Co., (2002).

[10]

G. O. S. Ekhaguere, Partial $W$*-dynamical systems,, in, (1991), 202.

[11]

G. Z. Eskandani, On the Hyers-–Ulam-–Rassias stability of an additive functional equation in quasi-Banach spaces,, J. Math. Anal. Appl., 345 (2008), 405. doi: 10.1016/j.jmaa.2008.03.039.

[12]

G. Z. Eskandani, H. Vaezi and Y. N. Dehghan, Stability of a mixed additive and quadratic functional equation in non-Archimedean Banach modules,, Taiwanese J. Math., 14 (2010), 1309.

[13]

P. Găvruta, A generalization of the Hyers-Ulam-Rassias stability of approximately additive mappings,, J. Math. Anal. Appl., 184 (1994), 431. doi: 10.1006/jmaa.1994.1211.

[14]

R. Haag and D. Kastler, An algebraic approach to quantum field theory,, J. Math. Phys., 5 (1964), 848. doi: 10.1063/1.1704187.

[15]

D. H. Hyers, On the stability of the linear functional equation,, Proc. Nat. Acad. Sci. USA, 27 (1941), 222. doi: 10.1073/pnas.27.4.222.

[16]

D. H. Hyers, G. Isac Th. M. Rassias, "Stability of Functional Equations in Several Variables,", Progress in Nonlinear Differential Equations and their Applications, 34 (1998).

[17]

D. H. Hyers and Th. M. Rassias, Approximate homomorphisms,, Aequationes Math., 44 (1992), 125. doi: 10.1007/BF01830975.

[18]

S.-M. Jung, "Hyers-Ulam-Rassias Stability of Functional Equations in Mathimatical Analysis,", Hadronic Press, (2001).

[19]

Z. Kominek, On a local stability of the Jensen functional equation,, Demonstratio Math., 22 (1989), 499.

[20]

G. Lassner, Topological algebras and their applications in quantum statistics,, Wiss. Z. KMU, 30 (1981), 572.

[21]

G. Lassner and G. A. Lassner, Quasi* -algebras and twisted product,, Publ. RIMS, 25 (1989), 279. doi: 10.2977/prims/1195173612.

[22]

F. Moradlou, H. Vaezi and C. Park, Fixed points and stability of an additive functional equation of $n$-Apollonius type in $C$*-algebras,, Abstract and Applied Analysis, 2008 (6726). doi: 10.1155/2008/672618.

[23]

F. Moradlou, H. Vaezi and G. Z. Eskandani, Hyers-–Ulam-–Rassias stability of a quadratic and additive functional equation in quasi-Banach spaces,, Mediterr. J. of Math., 6 (2009), 233.

[24]

A. Najati and G. Z. Eskandani, Stability of a mixed additive and cubic functional equation in quasi-Banach spaces,, J. Math. Anal. Appl., 342 (2008), 1318. doi: 10.1016/j.jmaa.2007.12.039.

[25]

C. Park, Homomorphisms between Poisson $JC$*-algebras,, Bull. Braz. Math. Soc., 36 (2005), 79. doi: 10.1007/s00574-005-0029-z.

[26]

C. Park and Th. M. Rassias, Homomorphisms and derivations in proper $JCQ$*-triples,, J. Math. Anal. Appl., 337 (2008), 1404. doi: 10.1016/j.jmaa.2007.04.063.

[27]

J. C. Parnami and H. L. Vasudeva, On Jensen’s functional equation,, Aequationes Math., 43 (1992), 211. doi: 10.1007/BF01835703.

[28]

Th. M. Rassias, On the stability of the linear mapping in Banach spaces,, Proc. Amer. Math. Soc., 72 (1978), 297. doi: 10.1090/S0002-9939-1978-0507327-1.

[29]

Th. M. Rassias, On a modified Hyers-Ulam sequence,, J. Math. Anal. Appl., 158 (1991), 106. doi: 10.1016/0022-247X(91)90270-A.

[30]

Th. M. Rassias, On the stability of functional equations and a problem of Ulam,, Acta Applicandae Mathematicae, 62 (2000), 23. doi: 10.1023/A:1006499223572.

[31]

Th. M. Rassias and P. Šemrl, On the Hyers-Ulam stability of linear mappings,, J. Math. Anal. Appl., 173 (1993), 325. doi: 10.1006/jmaa.1993.1070.

[32]

G. L. Sewell, "Quantum Mechanics and its Emergent Macrophysics,", Princeton Univ. Press, (2002).

[33]

C. Trapani, Quasi-*-algebras of operators and their applications,, Rev. Math. Phys., 7 (1995), 1303. doi: 10.1142/S0129055X95000475.

[34]

S. M. Ulam, "A Collection of the Mathematical Problems,", Interscience Tracts in Pure and Applied Mathematics, 8 (1960).

show all references

References:
[1]

J.-P. Antoine, A. Inoue and C. Trapani, "Partial *-Algebras and Their Operator Realizations,", Mathematics and its Applications, 553 (2002).

[2]

T. Aoki, On the stability of the linear transformation in Banach spaces,, J. Math. Soc. Japan, 2 (1950), 64.

[3]

F. Bagarello, A. Inoue and C. Trapani, Some classes of topological quasi *-algebras,, Proc. Amer. Math. Soc., 129 (2001), 2973. doi: 10.1090/S0002-9939-01-06019-1.

[4]

F. Bagarello and G. Morchio, Dynamics of mean-field spin models from basic results in abstract differential equations,, J. Stat. Phys., 66 (1992), 849. doi: 10.1007/BF01055705.

[5]

F. Bagarello and C. Trapani, States and representations of $CQ$*-algebras,, Ann. Inst. H. Poincaré Phys. Théor., 61 (1994), 103.

[6]

F. Bagarello and C. Trapani, $CQ$*-algebras: Structure properties,, Publ. Res. Inst. Math. Sci., 32 (1996), 85. doi: 10.2977/prims/1195163181.

[7]

F. Bagarello and C. Trapani, Morphisms of certain Banach $C$*-modules,, Publ. Res. Inst. Math. Sci., 36 (2000), 681. doi: 10.2977/prims/1195139642.

[8]

S. Czerwik, "Stability of Functional Equations of Ulam-Hyers-Rassias Type,", Hadronic Press, ().

[9]

S. Czerwik, "Functional Equations and Inequalities in Several Variables,", World Scientific Publishing Co., (2002).

[10]

G. O. S. Ekhaguere, Partial $W$*-dynamical systems,, in, (1991), 202.

[11]

G. Z. Eskandani, On the Hyers-–Ulam-–Rassias stability of an additive functional equation in quasi-Banach spaces,, J. Math. Anal. Appl., 345 (2008), 405. doi: 10.1016/j.jmaa.2008.03.039.

[12]

G. Z. Eskandani, H. Vaezi and Y. N. Dehghan, Stability of a mixed additive and quadratic functional equation in non-Archimedean Banach modules,, Taiwanese J. Math., 14 (2010), 1309.

[13]

P. Găvruta, A generalization of the Hyers-Ulam-Rassias stability of approximately additive mappings,, J. Math. Anal. Appl., 184 (1994), 431. doi: 10.1006/jmaa.1994.1211.

[14]

R. Haag and D. Kastler, An algebraic approach to quantum field theory,, J. Math. Phys., 5 (1964), 848. doi: 10.1063/1.1704187.

[15]

D. H. Hyers, On the stability of the linear functional equation,, Proc. Nat. Acad. Sci. USA, 27 (1941), 222. doi: 10.1073/pnas.27.4.222.

[16]

D. H. Hyers, G. Isac Th. M. Rassias, "Stability of Functional Equations in Several Variables,", Progress in Nonlinear Differential Equations and their Applications, 34 (1998).

[17]

D. H. Hyers and Th. M. Rassias, Approximate homomorphisms,, Aequationes Math., 44 (1992), 125. doi: 10.1007/BF01830975.

[18]

S.-M. Jung, "Hyers-Ulam-Rassias Stability of Functional Equations in Mathimatical Analysis,", Hadronic Press, (2001).

[19]

Z. Kominek, On a local stability of the Jensen functional equation,, Demonstratio Math., 22 (1989), 499.

[20]

G. Lassner, Topological algebras and their applications in quantum statistics,, Wiss. Z. KMU, 30 (1981), 572.

[21]

G. Lassner and G. A. Lassner, Quasi* -algebras and twisted product,, Publ. RIMS, 25 (1989), 279. doi: 10.2977/prims/1195173612.

[22]

F. Moradlou, H. Vaezi and C. Park, Fixed points and stability of an additive functional equation of $n$-Apollonius type in $C$*-algebras,, Abstract and Applied Analysis, 2008 (6726). doi: 10.1155/2008/672618.

[23]

F. Moradlou, H. Vaezi and G. Z. Eskandani, Hyers-–Ulam-–Rassias stability of a quadratic and additive functional equation in quasi-Banach spaces,, Mediterr. J. of Math., 6 (2009), 233.

[24]

A. Najati and G. Z. Eskandani, Stability of a mixed additive and cubic functional equation in quasi-Banach spaces,, J. Math. Anal. Appl., 342 (2008), 1318. doi: 10.1016/j.jmaa.2007.12.039.

[25]

C. Park, Homomorphisms between Poisson $JC$*-algebras,, Bull. Braz. Math. Soc., 36 (2005), 79. doi: 10.1007/s00574-005-0029-z.

[26]

C. Park and Th. M. Rassias, Homomorphisms and derivations in proper $JCQ$*-triples,, J. Math. Anal. Appl., 337 (2008), 1404. doi: 10.1016/j.jmaa.2007.04.063.

[27]

J. C. Parnami and H. L. Vasudeva, On Jensen’s functional equation,, Aequationes Math., 43 (1992), 211. doi: 10.1007/BF01835703.

[28]

Th. M. Rassias, On the stability of the linear mapping in Banach spaces,, Proc. Amer. Math. Soc., 72 (1978), 297. doi: 10.1090/S0002-9939-1978-0507327-1.

[29]

Th. M. Rassias, On a modified Hyers-Ulam sequence,, J. Math. Anal. Appl., 158 (1991), 106. doi: 10.1016/0022-247X(91)90270-A.

[30]

Th. M. Rassias, On the stability of functional equations and a problem of Ulam,, Acta Applicandae Mathematicae, 62 (2000), 23. doi: 10.1023/A:1006499223572.

[31]

Th. M. Rassias and P. Šemrl, On the Hyers-Ulam stability of linear mappings,, J. Math. Anal. Appl., 173 (1993), 325. doi: 10.1006/jmaa.1993.1070.

[32]

G. L. Sewell, "Quantum Mechanics and its Emergent Macrophysics,", Princeton Univ. Press, (2002).

[33]

C. Trapani, Quasi-*-algebras of operators and their applications,, Rev. Math. Phys., 7 (1995), 1303. doi: 10.1142/S0129055X95000475.

[34]

S. M. Ulam, "A Collection of the Mathematical Problems,", Interscience Tracts in Pure and Applied Mathematics, 8 (1960).

[1]

A. S. Dzhumadil'daev. Jordan elements and Left-Center of a Free Leibniz algebra. Electronic Research Announcements, 2011, 18: 31-49. doi: 10.3934/era.2011.18.31

[2]

Manuel V. C. Vieira. Derivatives of eigenvalues and Jordan frames. Numerical Algebra, Control & Optimization, 2016, 6 (2) : 115-126. doi: 10.3934/naco.2016003

[3]

Thiago Ferraiol, Mauro Patrão, Lucas Seco. Jordan decomposition and dynamics on flag manifolds. Discrete & Continuous Dynamical Systems - A, 2010, 26 (3) : 923-947. doi: 10.3934/dcds.2010.26.923

[4]

M. P. de Oliveira. On 3-graded Lie algebras, Jordan pairs and the canonical kernel function. Electronic Research Announcements, 2003, 9: 142-151.

[5]

Yu-Lin Chang, Chin-Yu Yang. Some useful inequalities via trace function method in Euclidean Jordan algebras. Numerical Algebra, Control & Optimization, 2014, 4 (1) : 39-48. doi: 10.3934/naco.2014.4.39

[6]

Joseph Bayara, André Conseibo, Artibano Micali, Moussa Ouattara. Derivations in power-associative algebras. Discrete & Continuous Dynamical Systems - S, 2011, 4 (6) : 1359-1370. doi: 10.3934/dcdss.2011.4.1359

[7]

Richard H. Cushman, Jędrzej Śniatycki. On Lie algebra actions. Discrete & Continuous Dynamical Systems - S, 2018, 0 (0) : 1-15. doi: 10.3934/dcdss.2020066

[8]

Gengsheng Wang, Yashan Xu. Advantages for controls imposed in a proper subset. Discrete & Continuous Dynamical Systems - B, 2013, 18 (9) : 2427-2439. doi: 10.3934/dcdsb.2013.18.2427

[9]

Hari Bercovici, Viorel Niţică. A Banach algebra version of the Livsic theorem. Discrete & Continuous Dynamical Systems - A, 1998, 4 (3) : 523-534. doi: 10.3934/dcds.1998.4.523

[10]

Chinmay Kumar Giri. Index-proper nonnegative splittings of matrices. Numerical Algebra, Control & Optimization, 2016, 6 (2) : 103-113. doi: 10.3934/naco.2016002

[11]

Hermann Köenig, Vitali Milman. Derivative and entropy: the only derivations from $C^1(RR)$ to $C(RR)$. Electronic Research Announcements, 2011, 18: 54-60. doi: 10.3934/era.2011.18.54

[12]

Jędrzej Śniatycki. Integral curves of derivations on locally semi-algebraic differential spaces. Conference Publications, 2003, 2003 (Special) : 827-833. doi: 10.3934/proc.2003.2003.827

[13]

Gary Froyland. On Ulam approximation of the isolated spectrum and eigenfunctions of hyperbolic maps. Discrete & Continuous Dynamical Systems - A, 2007, 17 (3) : 671-689. doi: 10.3934/dcds.2007.17.671

[14]

Simone Paleari, Tiziano Penati. Equipartition times in a Fermi-Pasta-Ulam system. Conference Publications, 2005, 2005 (Special) : 710-719. doi: 10.3934/proc.2005.2005.710

[15]

Christopher Bose, Rua Murray. The exact rate of approximation in Ulam's method. Discrete & Continuous Dynamical Systems - A, 2001, 7 (1) : 219-235. doi: 10.3934/dcds.2001.7.219

[16]

Suthep Suantai, Nattawut Pholasa, Prasit Cholamjiak. The modified inertial relaxed CQ algorithm for solving the split feasibility problems. Journal of Industrial & Management Optimization, 2018, 14 (4) : 1595-1615. doi: 10.3934/jimo.2018023

[17]

Heinz-Jürgen Flad, Gohar Harutyunyan. Ellipticity of quantum mechanical Hamiltonians in the edge algebra. Conference Publications, 2011, 2011 (Special) : 420-429. doi: 10.3934/proc.2011.2011.420

[18]

Franz W. Kamber and Peter W. Michor. Completing Lie algebra actions to Lie group actions. Electronic Research Announcements, 2004, 10: 1-10.

[19]

Viktor Levandovskyy, Gerhard Pfister, Valery G. Romanovski. Evaluating cyclicity of cubic systems with algorithms of computational algebra. Communications on Pure & Applied Analysis, 2012, 11 (5) : 2023-2035. doi: 10.3934/cpaa.2012.11.2023

[20]

Chris Bernhardt. Vertex maps for trees: Algebra and periods of periodic orbits. Discrete & Continuous Dynamical Systems - A, 2006, 14 (3) : 399-408. doi: 10.3934/dcds.2006.14.399

2017 Impact Factor: 1.179

Metrics

  • PDF downloads (5)
  • HTML views (0)
  • Cited by (0)

Other articles
by authors

[Back to Top]